VOL. 166 · NO. 11 | 15 August 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (11), (15 August 2017)
No abstract available
Articles
Inna Zakharevich
Duke Math. J. 166 (11), 1989-2022, (15 August 2017) DOI: 10.1215/00127094-0000016X
KEYWORDS: Grothendieck ring of varieties, algebraic K-theory, birational geometry, 19E99, 14E99
Rémi Boutonnet, Ionuţ Chifan, Adrian Ioana
Duke Math. J. 166 (11), 2023-2051, (15 August 2017) DOI: 10.1215/00127094-0000017X
KEYWORDS: II$_{1}$ factor, von Neumann algebras, central sequence, ultrapower, ultraproduct, continuous model theory, 46L10, 03C20
J. W. Cogdell, F. Shahidi, T.-L. Tsai
Duke Math. J. 166 (11), 2053-2132, (15 August 2017) DOI: 10.1215/00127094-2017-0001
KEYWORDS: local Langlands correspondence, exterior and symmetric square epsilon factors, stability of exterior square gamma factors, 11F66, 22E50, 11F80, 11F70, 11S37
Joshua Evan Greene
Duke Math. J. 166 (11), 2133-2151, (15 August 2017) DOI: 10.1215/00127094-2017-0004
KEYWORDS: alternating links, definite surfaces, 57M25, 11H55, 05C21, 05C50, 57M15, 57M27
Tao Mei, Éric Ricard
Duke Math. J. 166 (11), 2153-2182, (15 August 2017) DOI: 10.1215/00127094-2017-0007
KEYWORDS: Hilbert transforms, free group, von Neumann algebra, noncommutative $L^{p}$-spaces, 46L07, 46L54, 46L52
Backmatter
Duke Math. J. 166 (11), (15 August 2017)
No abstract available
Back to Top